MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).The intraocular lens was not implanted.If explanted; give date: n/a (not applicable).The intraocular lens was not implanted.Ring on the lens.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the intraocular lens (iol) had a ring on it.This was noticed during preparation, so there was no patient contact.No additional information was provided to johnson and johnson surgical vision, inc.
 
Additional Manufacturer Narrative
Device evaluation: the returned sample was received in its original packaging.The product inspected using a 12x microscope magnification, showed deep scratches on the optic area and machine line observed outside of 3mm area, which is still acceptable.The complaint event cannot be confirmed since the machine line was still within the acceptable limit and how or when the scratches were introduced could not be determined.The complaint cannot be confirmed.Manufacturing record review: manufacturing record review of the production order and related document revealed that the product was manufactured and released according to specification.There was no discrepancy found during the review.A search revealed that no other complaints were received for this production order.Labeling review: the directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Conclusion: based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
santa ana CA
MDR Report Key7624563
Report Number3011852734-2018-00104
Device Sequence Number13927667
Product Code HQL
UDI-Device Identifier05050474548671
UDI-Public(01)05050474548671(17)220123
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2018
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/23/2022
Device Model NumberAAB00
Device Catalogue NumberAAB0000205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2018
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 05/24/2018
Supplement Date Received by Manufacturer07/06/2018
Initial Report FDA Received Date06/21/2018
Supplement Report FDA Received Date08/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005